Alert archive / Florida / Special Weather Statements in 2016

Special Weather Statement, NWS Jacksonville, FL

June 5, 2016Marion County, Florida

NWS Jacksonville, FL issued this special weather statement at Jun 5, 2016, 4:21 PM EDT for Marion County, Florida. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 5, 2016, 4:21 PM EDT (20:21 UTC)
Expired
Jun 5, 2016, 5:00 PM EDT
In force
39 min
Issued by
NWS Jacksonville, FL

County Marion County, FL

The radar

The Jacksonville radar (KJAX), 152 km from the middle of the area, began a volume at 20:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 8.4 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2016-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1149 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2016-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 56 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1149 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
886 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
56 m²/s²
0-3 km storm-relative helicity
93 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted.

989 
WWUS82 KJAX 052021
SPSJAX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
421 PM EDT SUN JUN 5 2016
 
FLZ040-052100-
MARION FL-
421 PM EDT SUN JUN 5 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MARION COUNTY UNTIL 500
PM EDT...

AT 421 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
RAINBOW LAKES ESTATES...MOVING NORTH AT 25 MPH.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.

LOCATIONS IMPACTED INCLUDE...
OCALA...RAINBOW LAKES ESTATES...CITRA...OCALA AIRPORT...ANTHONY...SPARR...
DUNNELLON...REDDICK...MCINTOSH...LOWELL...FLEMINGTON...ROMEO AND STOKES
FERRY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
 
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 2897 8232 2902 8240 2902 8242 2905 8247
      2904 8250 2904 8253 2921 8254 2922 8240
      2948 8240 2949 8229 2946 8222 2943 8221
      2942 8220 2943 8217 2942 8215 2943 8214
      2940 8203 2896 8216 2896 8231
TIME...MOT...LOC 2021Z 190DEG 21KT 2918 8245 

$$

NELSON

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this special weather statement went out at Jun 5, 4:05 PM EDT, 16 minutes earlier.

Area forecast discussion, Jun 5, 4:05 PM EDT, 16 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
405 PM EDT SUN JUN 5 2016

...Marginal Risk of Severe Storms Today...

...Slight Risk of Severe Storms Monday...

...Heavy rainfall and gusty winds expected Monday afternoon
through early Tuesday morning as Tropical Depression Number 3
moves across the local area...

.SHORT TERM...This afternoon through Tuesday...

Deep layer tropical moisture will continue to increase over the
area ahead of Tropical Depression 3 as the system tracks northeast
across the eastern Gulf of Mexico through Monday evening...then
crosses north Florida Monday night. Heavy rainfall...severe storm
potential and gusty winds from this system are expected Mon
afternoon through early Tuesday morning.

This afternoon & Tonight...numerous showers and thunderstorms
across SE Ga will continue to track ENE toward the Atlantic coast
under stronger steering flow...with several strong to severe
storms expected to due increased upper level forcing over a
moisture laden airmass. Main severe weather threats will be
locally heavy rains and wet downbursts winds capable of wind gusts
in the 50-70 mph range. Over NE Florida mean layer 1000-500 mb
ridge was suppressing convection across our eastern Fl zones...but
do anticipate scattered convection later this afternoon and evening
as the sea breezes and outflows interact across the interior...then
a drift back toward the east coast through the evening. Precip will
tapper off inland after sunset but a rogue shower or storm is
possible over night. Muggy min temps tonight in the low/mid 70s.

Mon through Tue...Bands of rainfall from approaching TD 3 will
begin to impact the Suwannee River Valley by midday Mon with
widespread rainfall overspreading the forecast area Monday
afternoon and pushing ENE across the remainder of the area through
Monday night. Rainfall amounts of 2-4 inches are likely with
isolated higher amounts of 6-8 inches possible. Still uncertain as
to where highest rainfall bands will impact as recent model
guidance shifted higher rainfall amounts farther west and even
more northward. Thus will refrain from a Flood Watch until
guidance trends in QPF become better resolved and consistent. In
addition to heavy rainfall there will be a severe storm threat
with cells capable of producing strong wind gusts and isolated
tornadoes Monday afternoon through Monday night. Again...models
are not consistent in where strongest swath of 0-1km helicity
traverses but between both the NAM12 and GFS20 there is a
reasonable threat of rotating cells as shear increases over the
area on the east side of the approaching depression. As the storm
moves quickly across the local area Mon night inland areas will
likely experience a period of sustained winds between 20-35 mph
with gusts of 40-50 mph possible in stronger squalls. Tropical
storm force gusts will be possible late Monday night/early Tuesday
morning along the Atlantic coast...then winds speeds quickly
decrease Tuesday morning as the low pressure quickly ejects NE of
the local waters trailing a wake trough across the area with a
drier northerly flow across SE Ga Tuesday afternoon and lingering
scattered convection across NE Florida. Temperatures will be
greatly moderated by cloud cover and range only in the lower 80s
Tue...lows in the mid/upper 70s Tue night...then rebound into the
upper 80s/near 90 inland Tue afternoon.

.LONG TERM...Wed through Sunday...

Above normal temperatures under drier NNW upper level flow as
upper ridge dominates across the central part of the county. Low
level surface ridge will build north of the area Wed then shift
east toward the SE Atlantic coast through Sat with easterly flow
developing. A return of low level moisture from the east will
bring a return of scattered diurnally driven convection across NE
Fl with a focus toward the I-75 corridor due to low level easterly
flow. High temperatures will range in the low/mid 90s inland to
the mid/upper 80s coast. Low temps will range in the upper 60s
inland to lower 70s...with mid 70s coast.

&&

.AVIATION...

Prevailing VFR conditions expected with temporary restrictions in
heavy rainfall due to passing showers and tstorms through this
evening. MVFR to IFR ceilings and visibility were observed in the
strongest convection this afternoon. Convection will push offshore
and is expected to decrease overnight but a rouge shower or storm
cannot be ruled out given moist and unsettled SW steering flow
ahead of TD number 3. Shower and isolated tstorm activity edges
inland from the SSW Mon morning under SSW flow.

&&

.MARINE...

Exercise caution conditions likely today and tomorrow for offshore
waters as southerly flow increases ahead of approaching TD 3. May
need gale watch or tropical storm watch for the waters Monday
afternoon through early Tuesday morning as TD 3 crosses the
waters. Winds and seas relax late Tuesday as high pressure edges
over the area from the north through the end of the week.

Rip Currents: Low risk today. Low to marginal moderate risk Monday.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  73  81  72  90 /  60 100 100  30
SSI  76  82  73  88 /  60 100 100  50
JAX  76  84  74  90 /  60 100 100  50
SGJ  76  83  74  88 /  60 100 100  60
GNV  75  82  75  90 /  50 100 100  50
OCF  75  83  75  89 /  50 100 100  60

&&

.JAX Watches/Warnings/Advisories...
FL...None.
GA...None.
AM...None.

&&

Enyedi/Guillet/Nelson
Hazardous weather outlook, Jun 5, 3:21 AM EDT, 13 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
321 AM EDT SUN JUN 5 2016

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125-
GAZ132>136-149>154-162>166-061000-
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION-
BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING-
WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN-
ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
321 AM EDT SUN JUN 5 2016

...MARGINAL RISK OF SEVERE STORMS TODAY AND MONDAY...

...WIDESPREAD HEAVY RAINFALL POSSIBLE MONDAY THROUGH EARLY TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST
GEORGIA AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY. STORM
MOTION WILL BE TOWARDS THE NORTHEAST AT 20 TO 30 MPH. MARGINAL
RISK OF SEVERE STORMS FROM THE I-10 CORRIDOR NORTHWARD ACROSS
SOUTHEAST GEORGIA. THE MAIN THREAT WILL BE DAMAGING WIND GUSTS OF
60 MPH OR GREATER. HEAVY RAINFALL WILL BE POSSIBLE IN THE
STRONGEST STORMS BUT THE FASTER MOTION WILL LIMIT FLOODING
POTENTIAL TO LOCALIZED AREAS.

ELEVATED WATER LEVELS WILL CONTINUE ALONG THE ATLANTIC OCEAN
COASTAL AREAS DURING THE PEAK HIGH TIDE TIMES BUT ARE EXPECTED TO
REMAIN BELOW MINOR COASTAL FLOOD CRITERIA AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

THE NATIONAL HURRICANE CENTER IS MONITORING POTENTIAL TROPICAL
LOW PRESSURE DEVELOPMENT OVER THE GULF OF MEXICO THAT MAY TRACK
ACROSS THE FLORIDA PENINSULA MONDAY AND TUESDAY AND BRING
WIDESPREAD HEAVY RAINFALL ACROSS NORTHEAST FLORIDA WITH SEVERAL
INCHES OF RAINFALL POSSIBLE...BUT MUCH UNCERTAINTY STILL REMAINS
WITH THE EVOLUTION OF THIS SYSTEM AND ANY RESULTANT WIND AND
RAINFALL IMPACTS. ISOLATED TORNADOES WILL ALSO BE POSSIBLE AS THE
SYSTEM TRACKS THROUGH THE REGION.

DRIER AIRMASS WILL BUILD INTO THE REGION WEDNESDAY THROUGH
SATURDAY WITH MAINLY ISOLATED THUNDERSTORMS EXPECTED DURING THE
AFTERNOON AND EVENING HOURS ACROSS NORTHEAST FLORIDA.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO SELF-ACTIVATE IF WARNINGS ARE ISSUED FOR
THEIR LOCATIONS.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

In the hours before

Special weather statement, Jun 5, 3:16 PM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
316 PM EDT SUN JUN 5 2016

GAZ136-153-051945-
WAYNE GA-INLAND GLYNN GA-
316 PM EDT SUN JUN 5 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GLYNN AND
SOUTHEASTERN WAYNE COUNTIES UNTIL 345 PM EDT...

AT 316 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
THALMANN...OR 14 MILES NORTHWEST OF DOCK JUNCTION...MOVING NORTHEAST AT
10 MPH.

EXCESSIVE CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED. POSTPONE OUTDOOR
ACTIVITIES PROMPTLY. GO QUICKLY INSIDE A COMPLETELY ENCLOSED
BUILDING. UNPLUG ELECTRONIC DEVICES AND APPLIANCES AS THEY ARE
SUSCEPTIBLE TO POWER SURGES AND MAY BE DAMAGED BY NEARBY LIGHTNING
STRIKES.

LOCATIONS IMPACTED INCLUDE...
EVERETT AND MOUNT PLEASANT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3128 8173 3129 8174 3133 8173 3136 8179
      3152 8166 3149 8164 3149 8162 3147 8161
      3145 8163 3144 8161 3143 8161 3139 8157
      3138 8155 3138 8154 3136 8152
TIME...MOT...LOC 1916Z 234DEG 11KT 3133 8171

NELSON
Local storm report, Jun 5, 3:44 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
344 PM EDT SUN JUN 05 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0336 PM     FUNNEL CLOUD     YULEE                   30.63N 81.57W
06/05/2016                   NASSAU             FL   TRAINED SPOTTER

            STORM SPOTTER REPORTED A FUNNEL CLOUD NEAR I-95 IN YULEE.

&&

PP
Special weather statement, Jun 5, 3:57 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
357 PM EDT SUN JUN 5 2016

GAZ136-153-052030-
WAYNE GA-INLAND GLYNN GA-
357 PM EDT SUN JUN 5 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GLYNN AND
SOUTHEASTERN WAYNE COUNTIES UNTIL 430 PM EDT...

AT 357 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
EVERETT...OR 14 MILES SOUTHEAST OF GARDI...MOVING NORTHEAST AT 15 MPH.

EXCESSIVE CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED. POSTPONE OUTDOOR
ACTIVITIES PROMPTLY. GO QUICKLY INSIDE A COMPLETELY ENCLOSED
BUILDING. UNPLUG ELECTRONIC DEVICES AND APPLIANCES AS THEY ARE
SUSCEPTIBLE TO POWER SURGES AND MAY BE DAMAGED BY NEARBY LIGHTNING
STRIKES.

LOCATIONS IMPACTED INCLUDE...
THALMANN...EVERETT AND MOUNT PLEASANT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3124 8167 3128 8175 3130 8173 3133 8173
      3135 8177 3153 8166 3151 8166 3149 8164
      3149 8162 3147 8161 3145 8163 3144 8161
      3143 8161 3139 8157 3138 8155 3138 8154
      3134 8149
TIME...MOT...LOC 1957Z 217DEG 15KT 3136 8168

NELSON
Special weather statement, Jun 5, 4:14 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
414 PM EDT SUN JUN 5 2016

GAZ136-153-154-165-166-052100-
INLAND CAMDEN GA-WAYNE GA-INLAND GLYNN GA-COASTAL GLYNN GA-
COASTAL CAMDEN GA-
414 PM EDT SUN JUN 5 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CAMDEN...GLYNN AND
SOUTHEASTERN WAYNE COUNTIES UNTIL 500 PM EDT...

AT 414 PM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR WAYNESVILLE TO NEAR WOODBINE. MOVEMENT WAS
NORTH AT 35 MPH.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.

LOCATIONS IMPACTED INCLUDE...
BRUNSWICK...ST. SIMONS ISLAND...DOCK JUNCTION...JEKYLL ISLAND...WAVERLY...
EVERETT...THALMANN...SEA ISLAND...COUNTRY CLUB ESTATES...DOVER BLUFF...
MOUNT PLEASANT AND BOYS ESTATE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3119 8125 3110 8137 3095 8139 3093 8167
      3121 8177 3130 8173 3133 8173 3134 8176
      3143 8175 3148 8162 3145 8163 3140 8158
      3133 8147 3133 8144 3129 8141 3128 8138
      3131 8134 3128 8132 3128 8123 3125 8123
TIME...MOT...LOC 2014Z 199DEG 28KT 3124 8173 3098 8163

NELSON
Local storm report, Jun 5, 4:16 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
416 PM EDT SUN JUN 05 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     TSTM WND DMG     YULEE                   30.63N 81.57W
06/05/2016                   NASSAU             FL   LAW ENFORCEMENT

            SHERIFFS OFFICE REPORTED A TREE DOWN ALONG THE WEIGH
            STATION NEAR I-95. THE TIME GIVEN WAS BASED ON RADAR.

&&

PP
Special weather statement, Jun 5, 4:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
421 PM EDT SUN JUN 5 2016

FLZ040-052100-
MARION FL-
421 PM EDT SUN JUN 5 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MARION COUNTY UNTIL 500
PM EDT...

AT 421 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
RAINBOW LAKES ESTATES...MOVING NORTH AT 25 MPH.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.

LOCATIONS IMPACTED INCLUDE...
OCALA...RAINBOW LAKES ESTATES...CITRA...OCALA AIRPORT...ANTHONY...SPARR...
DUNNELLON...REDDICK...MCINTOSH...LOWELL...FLEMINGTON...ROMEO AND STOKES
FERRY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 2897 8232 2902 8240 2902 8242 2905 8247
      2904 8250 2904 8253 2921 8254 2922 8240
      2948 8240 2949 8229 2946 8222 2943 8221
      2942 8220 2943 8217 2942 8215 2943 8214
      2940 8203 2896 8216 2896 8231
TIME...MOT...LOC 2021Z 190DEG 21KT 2918 8245

NELSON

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 1:13 PM EDTSpecial Weather StatementJAXHamilton32 min
Jun 5, 3:14 PM EDTSpecial Weather StatementJAXNassau46 min
Jun 5, 3:29 PM EDTSevere Thunderstorm WarningJAXNassau46 min
Jun 5, 3:39 PM EDTTornado WarningJAXNassau13 min
Jun 5, 3:46 PM EDTSpecial Marine WarningJAX89 min
Jun 5, 4:11 PM EDTSevere Thunderstorm WarningJAXNassau13 min
Jun 5, 4:14 PM EDTTropical Storm WatchJAXDuval, Flagler, Nassau8 hr
Jun 5, 4:27 PM EDTSpecial Weather StatementJAXNassau48 min
Jun 5, 4:32 PM EDTSevere Thunderstorm WarningJAXMarion28 min
Jun 5, 4:45 PM EDTSpecial Weather StatementJAXAlachua, Bradford, Gilchrist45 min
Jun 5, 4:53 PM EDTSpecial Weather StatementJAXNassau52 min
Jun 5, 5:35 PM EDTSpecial Weather StatementJAXGilchrist40 min
Jun 5, 5:37 PM EDTSpecial Weather StatementJAXBradford38 min
Jun 5, 5:41 PM EDTSpecial Weather StatementJAXDuval49 min
Jun 5, 6:20 PM EDTSpecial Weather StatementJAXPutnam40 min
Jun 5, 6:33 PM EDTSevere Thunderstorm WarningJAXClay, Flagler, Putnam, Saint Johns42 min
Jun 5, 7:50 PM EDTSpecial Weather StatementJAXSaint Johns40 min
Jun 4, 8:16 PM EDTSpecial Weather StatementJAXJeff Davis44 min
Jun 5, 1:21 PM EDTSpecial Weather StatementJAXWare24 min
Jun 5, 1:47 PM EDTSevere Thunderstorm WarningJAXWare24 min
Jun 5, 2:20 PM EDTSpecial Weather StatementJAXPierce40 min
Jun 5, 2:24 PM EDTSpecial Weather StatementJAXCharlton51 min
Jun 5, 2:50 PM EDTSpecial Weather StatementJAXCharlton, Ware40 min
Jun 5, 3:12 PM EDTSpecial Weather StatementJAXWayne33 min
Jun 5, 3:16 PM EDTSpecial Weather StatementJAXGlynn29 min
Jun 5, 3:57 PM EDTSpecial Weather StatementJAXGlynn33 min
Jun 5, 4:14 PM EDTSpecial Weather StatementJAXGlynn46 min

Nearby

Special Weather Statements in Florida, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.